# SDR 04FDEA03258

- Difficulty date: November 29, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 82,189 hours, 30,715 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: NBA60543
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR UNDER RADAR ON PRESSURE BULKHEAD NEEDS ENGINEERING EVALUATION TO DETERMINE IF REPAIR IS MAJOR OR MINOR AND IF IS IN ACCORDANCE WITH FAA APPROVED DATA AND REPETITIVE INSPECTION REQUIREMENTS.  PERFORMED FEDEX EA 8-5330-83949, FUSELAGE- REPAIR EVALUATION AGING AIRPLANE PROGRAM EXISTING REPAIR AT STATION 275, FORWARD PRESSURE BULKHEAD.  OPENED AND CLOSED RADOME IAW MD10-10 MM 53-51-00-2.
